MathSciNet Relay Station
MathSciNet bibliographic data
MR163279 54.20
Ceder, J. G. On maximally resolvable spaces. Fund. Math. 55 1964 87–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement